MathSciNet Relay Station
MathSciNet bibliographic data
MR1475696 (2000c:11181) 11R18 (11T22)
Thaine, F. On the coefficients of Jacobi sums in prime cyclotomic fields. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4769–4790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement